The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1233 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 2, 1990, pp. 165–176
DOI: 10.4171/ZAA/390

Published online: 1990-04-30

Self-Duality and $C*$-Reflexivity of Hilbert $C*$-Moduli

Michael Frank[1]

(1) Hochschule für Technik, Wirtschaft und Kultur, Leipzig, Germany

The subjects of this paper are a new definition of the notion "self-dual Hilbert $C*$-module" as a- categorical concept of Banach $C*$-moduli, and the conditions for some Hilbert $C*-moduli to be self-dual or $C*$-reflexive. The isomorphism of any two Hilbert structures on a given self-dual Hilbert $C*$-module inducing equivalent norms to the given one is stated. A topological criterion of self-duality and $C*$reflexivity of Hilbert $W*$-moduIi is proved. A criterion of self-duality of the countably generated Hilbert $\mathcal A$-module $l_2(\mathcal A)$ is stated for arbitrary $C*$-algebras $\mathcal A$. As an application the classification of countably generated Hilbert W*modimli by their structure is given.

No keywords available for this article.

Frank Michael: Self-Duality and $C*$-Reflexivity of Hilbert $C*$-Moduli. Z. Anal. Anwend. 9 (1990), 165-176. doi: 10.4171/ZAA/390